# SDR UALA2011110405977

- Difficulty date: November 4, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,527 hours, 13,558 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 153
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE, RTFL.  MESSAGE DISPLAYED.  FOLLOWED PROCEDURE IN FM, NO HELP.  ATTEMPTED CB RESET, FAIL MESSAGE RETURNED.  ACP'D SYSTEM CHECK OF THE WX RADAR, NO SCAN SWEEP AND FAILURE MESSAGE FAULTED THE ANTENNA.  REPLACED THE DRIVE ASSY & ANTENNA PER MM.  ALSO DUE TO INTERMITTENT INPUT REPLACED THE CONTROL PANEL PER MM.  SYSTEM CHECKED OK REF FAULT ISOLATION CHECK.  DRIVE ASSY MR43183, CONTROL PANEL MR43155 ANTENNA.
